MathSciNet Relay Station
MathSciNet bibliographic data
MR902529 (89c:11127) 11K99
De Koninck, J.-M.; Galambos, J. The intermediate prime divisors of integers. Proc. Amer. Math. Soc. 101 (1987), no. 2, 213–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement